# SDR ZZDA5326797

- Difficulty date: September 4, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N460AT
- Make and model: Boeing 737214
- Aircraft serial: 20158
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65458001120
- Condition: Corroded
- Location: Bs 259.5/360
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK AT AERO CORP, FOUND E/E BAY SKIN HAS CORROSION ON INTERNAL SURFACE, UNDER DOUBLERS, STRINGERS, AND CLIPS FROM LT TO RT STA 259.5 - STA 360.  REMOVED AND REPLACED SKINS AT STA 259.5 - STA 360, BL ZERO, STR 24L AND 24R IAW B 737 SRM 51-30-2 AND BAC DWG NR 65-45800.  REF:  OPERATOR CONTROL NR 98ZZZX108.  (X)
